# SDR 96ZZZX1542

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N615MT
- Make and model: Gulstm 500B
- Aircraft serial: 9112
- Engine: Lyc IO540E1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 2
- Part time: 802 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: E

## Discrepancy

NR 2 CYLINDER BROKE AT BASE.   CYLINDER CAME LOOSE FROM THE CRANKCASE CAUSING ENGINE VIBRATION.  PILOT SHUT DOWN ENGINE IN-FLIGHT.  ON DISASSEMBLY, FOUND CRANKCASE AND PISTON DAMAGED.  THE ENGINE WAS REMOVED FROM SERVICE.
